# SDR SWAA2023051527365

- Difficulty date: April 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 53,156 hours, 27,261 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOC ON FUELING STATION INTERNAL AREA OF PANEL 621GB AT RT WING 2023-238059<[01] REPLACED REFUEL STATION PANEL AND PERFORMED OPERATIONAL TEST IAW B737-700 AMM 28-41-61-400-801 TEST IS OK SEE INDIVIDUAL SIGN OFF STEP BELOW;[02] CORRECTED STEP 1 REPLACED REFUEL STATION PANEL AND PERFORMED OPERATIONAL TEST IAW B737-700 AMM 28-41-61-000-801 AND AMM 28-41-61-400-801 TEST IS OK SEE INDIVIDUAL SIGN OFF STEP BELOW;[03] REPLACED REFUEL STATION PANEL AND PERFORMED OPERATIONAL TEST IAW B737-700 AMM 28-41-61-000-801 AND AMM 28-41-61-400-801 TEST IS OK  SEE INDIVIDUAL SIGN OFF STEP BELOW TASKCARD COMPLETED
